NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have itches sand rashes in between my thighs met doctor who prescribed gentimacin injection for 3days but shortly after that, the symptoms came back. what is wrong with me and what should I do?"

    User Avatar
    A 37 years year old male asked:
    2 years ago
    I have itches sand rashes in between my thighs met doctor who prescribed gentimacin injection for 3days but shortly after that, the symptoms came back. what is wrong with me and what should I do?
    Dr. Taiwo D answered:
    2 years ago
    pls see a dr for examination
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    2 years ago
    but I told I have consulted a doctor who treated me with gentimacin but the symptoms only return at the end of the treatment, ain't you a doctor?
    Dr. Taiwo D answered:
    2 years ago
    try using loratidine for the itches and canesteen cream for the rashes.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app